MathSciNet Relay Station
MathSciNet bibliographic data
MR2106258 74D10 (35Q72 74H20 74H25 74K10)
Antman, Stuart S.; Seidman, Thomas I. The parabolic-hyperbolic system governing the spatial motion of nonlinearly viscoelastic rods. Arch. Ration. Mech. Anal. 175 (2005), no. 1, 85–150.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement